# SDR AALA202112095460

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 23,349 hours, 6,823 cycles
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Misaligned
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PREVIOUSLY DISCOVERED CONTACTS NOT ALIGNED ON R1 DOOR SLIDE QUICK DISCONNECT TO LED LIGHT. ALIGNED CONTACTS ON R1 DOOR SLIDE QUICK DISCONNECT TO LED EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-56-41 AND AMM 33-51-00.
